# SDR SWIA201439738

- Difficulty date: October 17, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 28,880 hours, 17,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CORRODED.  C-CHECK, R & R IAW REO. PERFORMED E/T INSP ON FS 280 BEAM IAW REO.  NO DEFECTS NOTED.  NDT REPORT ATTACHED.
